Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 4, Pages 523-536
http://dx.doi.org/10.1155/IJMMS.2005.523

Smoothing properties in multistep backward difference method and time derivative approximation for linear parabolic equations

1Department of Mathematics, The University of Manchester, Manchester M13 9PL, UK
2Department of Automatic Control and Systems Engineering, Faculty of Engineering, The University of Sheffield, Mappin Street, Sheffield S1 3JD, UK

Received 11 May 2004; Revised 6 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yubin Yan, “Smoothing properties in multistep backward difference method and time derivative approximation for linear parabolic equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 4, pp. 523-536, 2005. doi:10.1155/IJMMS.2005.523